I took 4 mg of suboxone on wrong opiate pills and horrible cold turkey hit me, I though I am gonna die. Three days later I am still filling cold turkey, took some methadone, it helped, but not for long. I am worried to death on how much methadone I am addicted now??? So the question is... how many days you can expect cold turkey to last after you wrongly took suboxone with tramadol addiction that is not allowed... pleeeeaaasss hlp
Johny, first you are not going too die. Although you will feel like it. You will be ok very soon. A few weeks ago I made it through 14 days of horrible withdrawal before I got help. You need to get yourself together long enough to give us more details so we can help you. From what I could understand you take tramadol. You said you are addicted to it. Do you mean you have a tolerance and it doesn't help you or due you abuse it? You took one 4mg suboxone 3 days ago, right? Then did you take the methadone today and how much did you take? What did you mean by saying you took the suboxone with the wrong opiates. What were the opiates, how much do you take, how often, what is the name of the opiates.
I will be waiting for your response. Get up and drink a whole glass of ice water and walk around your house. Stretch out your arms and legs. Then sit down and write back.
Sweetheart, I am sorry you are in agony. You will not be addicted to the methadone this quickly but you should NOT mix suboxone, opiates, and methadone. Please make sure you have someone there with you for comfort and to help you through this difficult time. DO NOT take methdadone again on top of suboxone or opiates. Methadone takes a month or so to become addicted, suboxone I am not sure but I think probably several months to get addicted. What truly happens is that the neurotransmitter sites and the receptor sites in the brain become damaged when opiates are taken for a long time and the neurotransmitter goes on vacation thinking it is not needed to send the signal over to the receptor sites to stimulate them to release the brain's own natural pain killers. Then the body tries to "BYPASS" the damaged neurotransmitter, so it sends many horrible symptoms up to the brain to bypass and get the receptor site to work. Because the opiate has a lower affinity in the brain than suboxone, they "Fight" it out for the right to sit on the receptor site and that is precipitated withdrawal. Please make sure you have plenty of water and gatorade to drink, so you don't get dehydrated and just wait this out. Any more meds may make you sick or make you need to go to the ER. If you are super super ill and puking non stop, you may need to go to the ER. Do you know anyone who is in the medical field who can come sit with you. You need support and someone to take care of you, you are sick, it doesn't matter how you got that way. What you have is called Precipitated Withdrawal and 1 877 782 6977 is the number to the company that makes suboxone and this is the number you need to report an adverse reaction to this medication. Please call it for info, please get someone there to help you. Or go to the ER.You are in all of our Prayers who read this I promise. I am saying some right now. Please let us know when you are better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 3 answers
Posted 10 Apr 2010 • 5 answers
Posted 10 Jul 2010 • 4 answers
Posted 23 May 2011 • 6 answers
Posted 18 Jun 2011 • 2 answers